# SDR SWAA2017101617066

- Difficulty date: September 28, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT BS 942, LBL 3.  R & R THE CARGO TRACK IAW SRM AND DWG.
